| Model Number |
LC525IS |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
Type of Reportable Event
Serious Injury
Event or Problem Description
Provider alleges, consumer alleges there isn't enough padding on the chair allegedly causing injury to consumer's leg.
Additional Manufacturer Narrative
The device has not been made available for evaluation.Should further information of the device become available, a follow-up report will be issued.
Event or Problem Description
Additional Manufacturer Narrative
Per tech: evaluation of unit completed and unit is functioning properly.